# SDR AWXA200400518

- Difficulty date: May 5, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132SP
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR RMCN - MAJOR REPAIR - DURING C-17 CHECK FOUND GRAPHITE FIBER DELAMINATED OFF THE UPPER HONEYCOMB SURFACE PANEL OF THE RT ELEVATOR BETWEEN ELEV STA 159.0 AND ELEV STA 169.0.  MAINTENANCE PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-04 FIG 10.
